American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Andrew R. Wade and Chang Xu. Convex hulls of planar random walks with drift. Proc. Amer. Math. Soc. 143 (2015) 433-445.
Abstract, references, and article information   
View Article: PDF

[2] B. Yang and H. Xiao. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011) 3753-3762. MR 2813405.
Abstract, references, and article information   
View Article: PDF

[3] Mark Veraar. On Khintchine inequalities with a weight. Proc. Amer. Math. Soc. 138 (2010) 4119-4121. MR 2679633.
Abstract, references, and article information   
View Article: PDF

[4] Aurel Spataru. Upper bounds for series involving moderate and small deviations. Proc. Amer. Math. Soc. 138 (2010) 2601-2606. MR 2607890.
Abstract, references, and article information   
View Article: PDF

[5] Serdar Altok. Reversibility of a simple random walk on periodic trees. Proc. Amer. Math. Soc. 138 (2010) 1101-1111. MR 2566575.
Abstract, references, and article information   
View Article: PDF

[6] Gérald Tenenbaum. Lois du logarithme itéré avec pondérations additives. Proc. Amer. Math. Soc. 137 (2009) 4255-4257. MR 2538586.
Abstract, references, and article information   
View Article: PDF

[7] Katusi Fukuyama and Yutaka Komatsu. A law of large numbers for arithmetic functions. Proc. Amer. Math. Soc. 137 (2009) 349-352. MR 2439459.
Abstract, references, and article information   
View Article: PDF

[8] István Berkes and Michel Weber. A law of the iterated logarithm for arithmetic functions. Proc. Amer. Math. Soc. 135 (2007) 1223-1232. MR 2262929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aurel Spataru. Precise asymptotics for a series of T. L. Lai. Proc. Amer. Math. Soc. 132 (2004) 3387-3395. MR 2073316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ana Meda. Conditional weak laws in Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2597-2609. MR 1974661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sara Brofferio and Wolfgang Woess. On transience of card shuffling. Proc. Amer. Math. Soc. 129 (2001) 1513-1519. MR 1709741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Kaufman. Sobolev spaces, dimension, and random series. Proc. Amer. Math. Soc. 128 (2000) 427-431. MR 1670383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Goran Peškir. Best constants in Kahane-Khintchine inequalities for complex Steinhaus functions . Proc. Amer. Math. Soc. 123 (1995) 3101-3111. MR 1283561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bernard Heinkel. The strong law of large numbers: a weak-$l\sb 2$ view . Proc. Amer. Math. Soc. 123 (1995) 273-280. MR 1213860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. J. Montgomery-Smith. The distribution of Rademacher sums . Proc. Amer. Math. Soc. 109 (1990) 517-522. MR 1013975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Victor H. de la Peña. Bounds on the expectation of functions of martingales and sums of positive RVs in terms of norms of sums of independent random variables . Proc. Amer. Math. Soc. 108 (1990) 233-239. MR 990432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mark Finkelstein and Howard G. Tucker. A necessary and sufficient condition for convergence in law of random sums of random variables under nonrandom centering . Proc. Amer. Math. Soc. 107 (1989) 1061-1070. MR 993749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] N. L. Carothers and S. J. Dilworth. Inequalities for sums of independent random variables . Proc. Amer. Math. Soc. 104 (1988) 221-226. MR 958071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wolfgang Stadje. The influence of the initial distribution on a random walk . Proc. Amer. Math. Soc. 103 (1988) 602-606. MR 943090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Móricz. Strong limit theorems for blockwise $m$-dependent and blockwise quasi-orthogonal sequences of random variables . Proc. Amer. Math. Soc. 101 (1987) 709-715. MR 911038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter Hall and A. D. Barbour. Reversing the Berry-Esseen inequality . Proc. Amer. Math. Soc. 90 (1984) 107-110. MR 722426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Hall. Order of magnitude of the concentration function . Proc. Amer. Math. Soc. 89 (1983) 141-144. MR 706528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jack Cuzick. Riemann $R\sb{1}$-summability of independent, identically distributed random variables . Proc. Amer. Math. Soc. 83 (1981) 119-124. MR 619995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J.-P. Gabriel. Sums of independent random variables and the Burkholder transforms . Proc. Amer. Math. Soc. 66 (1977) 123-127. MR 0451392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Galen R. Shorack and R. T. Smythe. Inequalities for $\max|S_k|/b_k$ where $k \in N^r$ . Proc. Amer. Math. Soc. 54 (1976) 331-336. MR 0400386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Russell W. Howell. Annular functions in probability . Proc. Amer. Math. Soc. 52 (1975) 217-221. MR 0374398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. L. Hanson and F. T. Wright. A theorem about the oscillation of sums of independent random variables . Proc. Amer. Math. Soc. 37 (1973) 226-233. MR 0315779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steven Rosencrans and Stanley Sawyer. An extremal property of independent random variables . Proc. Amer. Math. Soc. 36 (1972) 552-556. MR 0312566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1